Academic Commons

Articles

Re: Tardive Dyskinesia-like Syndrome Due to Drugs that do not Block Dopamine Receptors: Rare or Non-existent: Literature Review

Walker, Ruth H.

This is a letter responding a literature review about tardive dyskinesia-like syndromes due to drugs that do not block dopamine receptors. The author mentions that forms of dystonia like cranial segmental dystonia, blepharospasm, and other facial
dystonias are probably underrecognized and underdiagnosed and that it is likely that people who are affected by "spontaneous dyskinesia" already have one of these dystonias.

Files

Also Published In

Title
Tremor and Other Hyperkinetic Movements
DOI
https://doi.org/10.7916/3rez-p096

More About This Work

Academic Units
Center for Parkinson's Disease and Other Movement Disorders
Published Here
February 20, 2019

Notes

In Response To:

D’Abreu A, Friedman JH. Tardive dyskinesia-like syndrome due to drugs that do not block dopamine receptors: rare or non-existent: literature review. Tremor Other Hyperkinet Mov. 2018; 8. doi:10.7916/D8FF58Z9

Academic Commons provides global access to research and scholarship produced at Columbia University, Barnard College, Teachers College, Union Theological Seminary and Jewish Theological Seminary. Academic Commons is managed by the Columbia University Libraries.